| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
09/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 8 years following the implant of a transcatheter valve, the valve failed due to an increased mean gradient.Subsequently, a non-medtronic transcatheter valve was implanted valve-in-valve.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that prior to the valve implant, the mean gradient was 42 millimeters or mercury (mmhg).The valve gradient after the valve was implanted was unknown but the gradient had increased to 42 mmhg.The implant depth was unknown but appeared deep.No evidence of thrombus or leaflet thickening was observed on transesophageal echocardiogram (tee).
Additional Manufacturer Narrative
Additional information: a4 and b5 (third paragraph).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 8 years following the implant of a transcatheter valve, the valve failed due to an increased mean gradient.Subsequently, a non-medtronic (sapien) transcatheter valve was implanted valve-in-valve.Additional information was received that prior to the valve implant, the mean gradient was 42 millimeters or mercury (mmhg).The valve gradient after the valve was implanted was unknown but the gradient had increased to 42 mmhg.The implant depth was unknown but appeared deep.No evidence of thrombus or leaflet thickening was observed on transesophageal echocardiogram (tee).Additional information was received which indicated that no patient anatomical factors contributed to the elevated gradient and the evolut r valve was implanted in the patient's native annulus.
Additional Manufacturer Narrative
Image review: transthoracic echocardiogram (tte) images provided from (b)(6) 2025.Evolut implant appears deep.Left ventricle is dilated with an ef of approximately 25%.Moderate to severe mitral regurgitation.No gradient through the aortic valve provided.One fluoroscopic image was provided showing a balloon expandable valve being implanted within the failed evolut transcatheter aortic valve.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.